# SDR 2007UALA04710

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 43,909 hours, 6,635 cycles
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 L/E SLAT LOWER SKIN NEAR MID HAS 6 INCH LONG CREASE.  CUT OUT DAMAGE ON EXT SKIN AND INTERIOR NOSE BEAM, FABRICATED FILLER AND DOUBLER. INSTALLED REPAIR.  AC OK FOR SERVICE
